# SDR ABXA9701312

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Condition: Out Of Position
- Location: Lt Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW (EMERG EXIT) HARD TO OPEN.  RECONFIGURED WINDOW SEALS.  WINDOW OPERATES SATISFACTORY.
